# SDR TSAA0253183

- Difficulty date: June 29, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6573748
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT COMPARTMENT CORRODED AT BS 1156 REMOVED DAMAGED SECTION OF FRAME FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER FROM SRM,  AIRCRAFT RETURNED TO SERVICE.
